Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Fluttering in stomach, heartburn, frequent urination, brown discharge. Have minerva coil fitted. Suggestions?

please help i have a minera coil fitted 7 years old (not had it removed yet). in my stomach i been getting fluttering. plus i have had alot of hearburn and alot of pain in my shoulder. i been passing urine alot too lately and been having alot of brownish discharge. dont no if i could be pregnant (not done a test yet). i also had a eptoic precancy in the pass (about 9 yrs ago)
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

First of all you should get that coil removed, it has been there pretty long. The heart burn and shoulder pain could be because you have developed GERD (gastro esophageal disease), ask your doctor to run some tests for example a manometry test, to confirm the diagnosis.
Brown discharge during periods is a normal thing, it happens because in your last period all of your endometrial lining didnt flow it, that is why it is flowing out in this period. This is what makes it brown in colour and not bright red.
If you arent having any kind of pain or itching along with the brown discharge during periods, then it is nothing to worry about.
Just see your doctor to confirm about the GERD, and dont worry it can be treated.

I hope this answered your question.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor